Minimal. Varies, read the label.
Read the label. Although hypervitaminosis a does occasionally occur when large amounts of liver (including cod liver oil and other fish oils) are regularly consumed, most cases of vitamin a toxicity result from an excess intake of vitamin a through vitamin supplements. Since the american diet contains so many fortified foods, relationship between vitamin a and decreased bone density is growing concern.
None. Fish oil does not contain any vitamin a. Fish liver oil (e.g. Cod liver oil) has lots of vitamin a. It is dangerous to take large amounts of vitamin a. It is toxic to the liver, increases the risk of lung cancer and is a known cause of birth defects.
Is there any brand in market that sells b-carotine derived vitamin A, instead of fish oil derived vitamin A? Fish oil gives me anxiety.
No, but not necessary. I'm not aware of any preformed Vit A supps from vegan sources, but this isn't necessary as we can convert beta carotene to Vit A. Some people do this more efficiently than others but everyone does it to some degree so if you eat enough food rich in beta carotene or take it as a supp. You'll get adequate A. Dairy also contains A.Even if fish oil gives anxiety, A derived from fish oil probably won't.
Can 122, 000 iu of vitamin a/day x 60 days from veggie juice cause toxicity despite being a carotene? What if combined w/1000 iu from fish oil supplem.
Yes. Because it is accumulated in the liver.
Vitamin A toxicity. Vitamin a is a fat soluble vitamin and can cause toxicity. These effects can be extensive, and can affect the liver severely. It can cause hair loss, and marked dryness on the skin, lips and other mucosal surfaces, among many other changes in the bone, the central nervous system, and other parts of the body.
Can I take vitamin a pills with a daily mulitvitamin if I also take fish oil capsules? Would they be a good alternative for acne medication?
Poor alternative. You'll need to take enough vitamin A to make yourself sick (and I mean SICK) before you can expect it to clear your acne. Get a topical retinoic acid derivative for your skin rather than the overkill approach that systemic administration offers. If this doesn't clear you, get with your personal physician for help. Fish oil's your business -- the recent studies are disappointing.
I'm taking fish oil, vitamin a, e, c, biotin, and theanine. Today I woke up with a rash on the outer part of my thighs that is itchy. What could it be?
Dermatitis. Contact dermatitis, allergy, drug reaction less likely, bed bugs.....Lots of possibilities.
Allergy. It sound like an allergic reaction. Might be to the supplementation that you report or to other component of the supplementation. Try to isolate which is the compound that cause it stopping all of them and resuming one by one.
SUCKER!!! You are throwing away your money on each and every one of these useless scams. But your itchy rash is not related. See a dermatologist. Meanwhile you can try rubbing it with hydrocortisone cream.
I broke a blood vessel in my eye. My doctor told me not to take fish oil. Should I also stop drinking carrot juice which also has a lot of vitamin A?
NO. Carrot juice is ok.....
Less Vit A intake? . Since Vit A excess CAN cause increased intracranial and introcular pressures, I would recommend to stay away from any Vit A sources for a while, which includes carrot juice, ask your doctor for the timetable on this restriction, and other foods, such as liver, sweet potato, squash, apricots, and cantaloupe.
Mostly just happens. Oh if only fish oil or vitamins were that effective! Aspirin like drugs are more of a concern. This is a common condition that can be associated with diabetes (inside) or trauma (eye surface).
Stop fish oil. Carrot juice has a lot of Vit A: Just a happy Holidaze: "true, true, and unrelated."
Fish oil can lead. To increased bleeding, which is why your doctor told you not to take it, but Vitamin A does not typically cause increased bleeding.